# SDR UPS04M42932

- Difficulty date: June 17, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft time: 25,671 hours, 5,857 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, HORIZONTAL STAB LEFT NR 30 BARREL NUT NR 30 HOLE FOUND CORRODED ON BOTTOM BEARING & SIDEWALL SURFACE.  CORROSION AT BARREL NUT HOLE NR 30 LEFT, REMOVED & REAMED TO 1.178 INCH DEEP & BLEND OUT TO 0.010 INCH DEEP FOUND OUT OF LIMIT.  REPAIR SLEEVE BUSHING FAB PER EN:1218-04.  APPLIED SEALANT PR1422B2 AT BARREL NUT NR 30 LEFT.  REPAIR & INSTALLED SLEEVE BUSHING AT BARREL NUT NR 30 LEFT PER EO MD11-5510-19409 -G & EN:1218-04 FOUND WITHIN LIMIT & SATISFACTORY.
